I gained about 10 pounds in three days when I first started remeron and it was ALLLL in my stomach. I went to the hospital for it as it was even hard to breathe because of how distended my stomach was. (They were clueless and didn't even ask to see my stomach ): ) 2 months later and my stomach is still huge!!! I've Gained about 15 pounds and for 2 weeks in the beginning of the month I felt extremely sucicidal. Now its stopped working for sleep and I'm still having the constant upset stomach\intense bloating. My Dr prescribed me the remeron because I can't tollerwte most side effects from other ssris for my anxiety. I've tried Paxil, zoloft, and klonopin in the last year and none of them seem to help at all... if anything they've made things worse. I've been doing slot of research and am thinking about asking to be taken off the remeron ans put on another benzo (preferably Valium or Xanax) ans maybeeee giving celexa a shot. I also take phenagrn as needed. Can anyone give me advice?? Should I stop the remeron and do you think a benzo will help??? I have a severe case of emetophobia as well as general anxiety and panic attacks. Thanks in advance!! Oh also I'm 20 years old female!
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2010 • 1 answer
Updated 19 Apr 2012 • 2 answers
Updated 27 Nov 2015 • 1 answer
Updated 9 Mar 2016 • 3 answers
Updated 6 May 2017 • 1 answer